[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 7, Issue 2 (3-2021) ::
JNSEE 2021, 7(2): 19-37 Back to browse issues page
Robust Control of A Class of Uncertain Switched Nonlinear Systems in the Presence of Disturbances: A Passivity Approach
Hamidreza Koofigar , Maedeh Malek
University of Isfahan , koofigar@eng.ui.ac.ir
Abstract:   (1107 Views)
In this paper, the problem of robust stabilization of uncertain and perturbed switched nonlinear systems has been investigated. It’s well-known that the solution of H control problem may not exist for switched systems with a common storage function for all subsystems. On the other hand, by adopting multiple storage functions, different Hamilton-Jacobin inequalities need to be solved. Hence, the robust control problem is addressed here based on passivity, in two cases. First, it is assumed that there is at least one passive subsystem in the whole state space, and the problem is solved based on the average dwell time approach. In this case, by defining the concept of system passivity rate, the admissible range of average dwell time is obtained. In the second case, none of subsystems is passive and the H control problem is solved by using the feedback passification. In addition to theoretical analysis of the design algorithms, the performance of the theorems for uncertain switched nonlinear systems has been investigated by providing two simulation examples and numerical analysis.
Keywords: Stabilization, Robust Control, Switched Systems, Dissipativity, Passivity
Full-Text [PDF 1026 kb]   (91 Downloads)    
Type of Study: Research | Subject: Hybrid Control Systems
Received: 2020/04/26 | Accepted: 2020/12/24 | Published: 2021/08/2
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Koofigar H, Malek M. Robust Control of A Class of Uncertain Switched Nonlinear Systems in the Presence of Disturbances: A Passivity Approach. JNSEE. 2021; 7 (2) :19-37
URL: http://jnsee.sut.ac.ir/jnsee/article-1-340-en.html


Volume 7, Issue 2 (3-2021) Back to browse issues page
سامانه های غیرخطی در مهندسی برق Journal of Nonlinear Systems in Electrical Engineering
نشریه سامانه‌های غیرخطی در مهندسی برق در خصوص اصول اخلاقی انتشار مقاله، از توصیه‌های «کمیته بین‌المللی اخلاق نشر» موسوم به COPE و «منشور و موازین اخلاق پژوهش» مصوب معاونت پژوهش و فناوری وزارت علوم، تحقیقات و فناوری تبعیت می‌کند.
Persian site map - English site map - Created in 0.11 seconds with 29 queries by YEKTAWEB 4331